BibTeX record journals/dm/ChenPQS09

download as .bib file

@article{DBLP:journals/dm/ChenPQS09,
  author    = {William Y. C. Chen and
               Sabrina X. M. Pang and
               Ellen X. Y. Qu and
               Richard P. Stanley},
  title     = {Pairs of noncrossing free Dyck paths and noncrossing partitions},
  journal   = {Discret. Math.},
  volume    = {309},
  number    = {9},
  pages     = {2834--2838},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2008.06.042},
  doi       = {10.1016/j.disc.2008.06.042},
  timestamp = {Sat, 22 Feb 2020 14:01:39 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/ChenPQS09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics